Alert archive / Arkansas / Flash Flood Warnings in 2015
Flash Flood Warning 69, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jul 4, 2015, 6:54 AM CDT for 4 counties in Arkansas. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 6:54 AM CDT (11:54 UTC)
- Expired
- Jul 4, 2015, 12:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hempstead County, AR, Howard County, AR, Nevada County, AR, Sevier County, AR
The radar
The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 7:30 AM CDT | FLASH FLOOD | 4 E Blevins, AR | A SECTION OF US HWY 371 WAS WASHED OUT EAST OF BLEVINS. |
| Jul 4, 7:35 AM CDT | FLASH FLOOD | Prescott, AR | U.S. HWY 67 IS CLOSED AT HWY 332 INTERSECTION DUE TO FLOODING. |
| Jul 4, 7:35 AM CDT | FLASH FLOOD | Prescott, AR | U.S. HWY 67 IS CLOSED AT HWY 332 INTERSECTION DUE TO FLOODING. THERE WAS ALSO A WATER RESCUE AT SAME LOCATION DUE TO A SUBMERGED VEHICLE. |
| Jul 4, 8:00 AM CDT | FLASH FLOOD | 3 Ne Emmet, AR | HWY 67 BETWEEN PRESCOTT AND HOPE CLOSED DUE TO FLOODING. |
| Jul 4, 8:00 AM CDT | FLASH FLOOD | 5 Nnw Emmet, AR | HWY 332 CLOSED FROM PRESCOTT TO HWY 29 INTERSECTION DUE TO WATER ON ROADWAY. |
| Jul 4, 9:08 AM CDT | FLASH FLOOD | 5 Ne Prescott, AR | TRAIN TRESTLE WASHED OUT IN THE BOUGHTON COMMUNITY NORTHEAST OF PRESCOTT. |
| Jul 4, 9:11 AM CDT | FLASH FLOOD | Prescott, AR | NUMEROUS ROADWAYS UNDERWATER IN AND AROUND THE PRESCOTT COMMUNITY INLCUDING HWY. 67...32 AND 19. |
| Jul 4, 10:00 AM CDT | FLASH FLOOD | 5 N Prescott, AR | FLASH FLOODING WASHED OUT A BRIDGE ON NUBBIN HILL RD. |
| Jul 4, 10:00 AM CDT | FLASH FLOOD | 8 Ene Blevins, AR | WATER ACROSS HWY 19 NEAR BRUSHY CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 11.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2134 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
987
WGUS54 KSHV 041154
FFWSHV
ARC057-061-099-133-041745-
/O.NEW.KSHV.FF.W.0069.150704T1154Z-150704T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
654 AM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 1245 PM CDT
* AT 648 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO THREE TO FIVE INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS ALREADY OCCURRING OVER HEMPSTEAD AND
NEVADA AND WILL CONTINUE. ADDITIONAL FLOODING WILL OCCUR OVER
HOWARD AND SEVIER COUNTIES DUE TO HEAVY RAINFALL THAT WILL ALSO
SPREAD INTO HEMPSTEAD AND NEVADA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOPE...DE QUEEN...NASHVILLE...PRESCOTT...MINERAL SPRINGS...
HORATIO...LOCKESBURG...EMMET...BLEVINS...PERRYTOWN...ROSSTON...
TOLLETTE...FULTON...WASHINGTON...WILLISVILLE...BEN LOMOND...
BODCAW...BLUFF CITY...SARATOGA AND CENTER POINT.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA. SOME ROADS IN HEMPSTEAD AND NEVADA HAVE BEEN
DAMAGED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES ATTEMPTING TO CROSS FLOODED AREAS. TWO FEET
OF WATER CAN WASH AWAY MOST VEHICLES.
&&
LAT...LON 3396 9362 3395 9337 3384 9329 3378 9310
3345 9312 3345 9348 3348 9349 3348 9372
3352 9375 3350 9377 3361 9382 3367 9397
3375 9396 3382 9430 3383 9430 3390 9439
3394 9439 3394 9448 3418 9447
$$
061 follow-up statement
394
WGUS74 KSHV 041540
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT SAT JUL 4 2015
ARC057-061-099-133-041745-
/O.CON.KSHV.FF.W.0069.000000T0000Z-150704T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD AR-NEVADA AR-HEMPSTEAD AR-SEVIER AR-
1040 AM CDT SAT JUL 4 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN HOWARD...NEVADA...HEMPSTEAD AND SEVIER COUNTIES...
AT 1016 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE TO FIVE INCHES OF
RAIN HAVE ALREADY FALLEN OVER PARTS OF SEVIER AND HOWARD COUNTIES
WITH AMOUNTS OF FIVE TO TEN INCHES OVER HEMPSTEAD AND NEVADA
COUNTIES. FLASH FLOODING IS EXPECTED TO CONTINUE OVER THE WARNED
AREA. SEVERAL ROADS HAVE WASHED OUT WITH OTHERS CLOSED DUE TO HIGH
WATER. THERE HAS BEEN WATER RESCUES FROM STALLED AUTOMOBILES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HOPE...DE
QUEEN...NASHVILLE...PRESCOTT...MINERAL SPRINGS...HORATIO...
LOCKESBURG...EMMET...BLEVINS...PERRYTOWN...ROSSTON...TOLLETTE...
FULTON...WASHINGTON...WILLISVILLE...BEN LOMOND...BODCAW...BLUFF
CITY...SARATOGA AND CENTER POINT.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. THERE HAS BEEN ROAD WASHOUTS SO PLEASE
AVOID HIGH WATER.
&&
LAT...LON 3396 9362 3395 9337 3384 9329 3378 9310
3345 9312 3345 9348 3348 9349 3348 9372
3352 9375 3350 9377 3361 9382 3367 9397
3375 9396 3382 9430 3383 9430 3390 9439
3394 9439 3394 9448 3418 9447
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 6:46 AM CDT, 8 minutes earlier.
Area forecast discussion, Jul 4, 6:46 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 646 AM CDT SAT JUL 4 2015 .AVIATION... DIVERGENT NW FLOW ALOFT WITH AN TSTM COMPLEX FROM KDEQ...TO NEAR KTXK...TO NEAR KELD. MOVEMENT IS SOUTHEAST AT 25 KTS. LOW LEVEL JET FLOW INTO THE ACTIVITY IS RICH WITH GULF MOISTURE. EXPECT GUSTS AND TURBULENCE IN VCNTY. ALSO ALONG I-30 NEW DEVELOPMENT WILL BEAR WATCHING WITH TSTM AMENDMENTS POSSIBLE FROM KTYR TO KSHV. SFC WINDS WILL BE S/SW 10KTS WITH CLIMB WINDS SW 20-40KTS. UNCHANGING PATTERN REMAINS FAVORABLE THIS WEEKEND FOR MORE NOCTURNAL AND HEATING TSTM ACTIVITY WITH HOT AND DRY NEW WEEK. && .PREV DISCUSSION... /ISSUED 513 AM CDT SAT JUL 4 2015/ UPDATE... TO INCREASE POPS AND WEATHER WITH START OF FLASH FLOOD WATCH. DISCUSSION... WE HAVE ISSUED A FLASH FLOOD WATCH FOR UNION CO...UNION PARISH AND CLAIBORNE PARISH UNTIL 1 PM FOR HEAVY RAINFALL POTENTIAL AS AN MCS SAGS DEEPER INTO OUR AREA WHERE FLASH FLOOD WARNINGS HAVE ALREADY VERIFIED THIS MORNING ALONG WITH A SEVERE THUNDERSTORM FOR GOOD MEASURE WITH TREES DOWN ALONG I-30. OUR KSHV 88D RADAR SHOWS A CLUSTER OF HEAVY RAIN MAKERS AND LIGHTNING PRODUCERS FROM MC CURTAIN CO OK IN ACROSS MUCH OF SOUTH ARKANSAS WITH FLOODING THE PRIMARY THREAT THIS MORNING. THE HRRR PROGRESSES THIS RAIN AREA INTO THE FLOOD WATCH AREA INTO THE MID TO LATE MORNING AT LEAST. THE GFS IS SIMILAR WITH A CORE TRAJECTORY OF HEAVY RAIN INTO NORTHEAST LOUISIANA. SOME UNCERTAINTY REMAINS WITH CHANGES TO THE WATCH POSSIBLE THIS MORNING...DEPENDING ON EVOLUTION OF RADAR TRENDS INTO HEATING...ESPECIALLY TAIL END CHARLIE NORTH OF TEXARKANA RIGHT NOW. THIS AREA APPEARS TO BE CONTENT WITH EASTWARD MOVEMENT. WE/LL WHAT THE VORT DOES SOON. SHORT TERM... OTHERWISE...WE SEE MUGGY UPPER 70S OUTSIDE OF THIS RAIN AREA/S COOL POOL. A SOLID LLJ LIFTING COPIOUS AMOUNTS OF TROPICAL MOISTURE LIFTING OVER THE COOL POOL...ALL UNDER VERY DIVERGENT AIR ALOFT WITH THE STRONG UPPER RIDGE OVER W TX/NM AND A DEEP LOW OVER THE GREAT LAKES STATES. THE WATER VAPOR EVEN SHOWS A SHORT WAVE VORT DIGGING INTO THE BASE OF LONG WAVE OVER NE OK AND NW AR...MOVING SOUTHEAST WHICH WILL ONLY ENHANCE THE MID LEVEL PLAYING FIELD AS WELL. 1 TO 3 INCHES ARE POSSIBLE WITH EVEN HIGHER AMOUNTS IN A FEW LOCALES. AS THIS ACTIVITY IS STRONGER THAN YESTERDAYS PUSH...WE MAY SEE THE CLUSTER HOLD TOGETHER INTO AND THEREBY PLUGGING INTO THE LATE MORNING HEATING. BUT IF NOT...A SOLID BOUNDARY WILL EMERGE WITH LIKELY AND DEFINITE POPS WARRANTED TO START THE DAY FOR PORTIONS OF THE ARKLATEX/ARKLAMISS WELL INTO THE AFTERNOON. SOME MAY BRING HEAVY RAINFALL OR PERHAPS DAMAGING WINDS IN AND AROUND HEAVY DOWN POURS FALLING INTO 90 DEGREE HEAT. LONG TERM... LITTLE CHANGE IN THE WORK WEEK WITH THE DEPARTING NE TROUGH ALLOWING THE HOT AND DRY UPPER RIDGE OUT WEST...TO LIFT AND EXPAND BACK OVER THE FOUR STATE AREA WITH HEAT AND HUMIDITY...BUT FEW THUNDERSTORMS. SUPER BLEND AND ALL BLEND HAVE BEEN FAVORED HIGHLY FOR MUCH OF THE PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... SHV 87 73 90 75 / 60 30 30 20 MLU 86 72 88 73 / 60 50 60 20 DEQ 84 71 86 72 / 40 30 40 30 TXK 86 72 88 74 / 60 30 60 30 ELD 85 71 87 73 / 80 50 40 30 TYR 88 74 91 75 / 40 20 20 10 GGG 88 73 91 75 / 40 20 30 10 LFK 91 75 92 76 / 30 20 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ARZ073. LA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR LAZ004-006. OK...NONE. TX...NONE. && 24/06
Hazardous weather outlook, Jul 4, 6:27 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 627 AM CDT SAT JUL 4 2015 ARZ050-051-059>061-070>073-LAZ004-006-OKZ077-051130- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CLAIBORNE-MCCURTAIN- 627 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...FOR SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND FOR PORTIONS OF NORTH LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED...TO NUMEROUS THUNDERSTORMS WILL PERSIST INTO THE MID TO LATE MORNING HOURS BEFORE DISSIPATING. IN ADDITION TO HEAVY RAINFALL AND POTENTIAL FLASH FLOODING...SOME THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. FINALLY...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING THE HOLIDAY WEEKEND.. IF THUNDER ROARS...GO INDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG DURING THE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO ADDITIONAL FLASH FLOODING THIS HOLIDAY WEEKEND. HOT AND DRIER WEATHER WILL RETURN FOR THE NEW WORK WEEK. .SPOTTER INFORMATION STATEMENT... SEVERE WEATHER OR FLOODING WILL BE ONGOING...SPOTTER ACTIVATION IS MAY BE NEEDED FOR HIGH WATER ISSUES THIS MORNING. LAZ001>003-005-010>014-017>022-TXZ096-097-108>112-124>126-136>138- 149>153-165>167-051130- CADDO-BOSSIER-WEBSTER-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 627 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTH CENTRAL AND NORTHWEST LOUISIANA...FOR DEEP EAST AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ALONG AND SOUTH OF I-20...A FEW OF WHICH MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. SOME RAINFALL MAY BE HEAVY AT TIMES. IN ADDITION...LIGHTNING CAN BE DEADLY TO THOSE CAUGHT OUTSIDE...ESPECIALLY GIVEN THE ABUNDANT OUTDOOR ACTIVITIES DURING THE HOLIDAY WEEKEND. IF THUNDER ROARS...GO INDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE HOLIDAY WEEKEND...NOT ONLY DURING PEAK HEATING...BUT MORE OVERNIGHT ACTIVITY AS WELL. THESE STORMS WILL BE SLOW MOVERS AND COULD BRING UP ONE TO THREE OF RAINFALL. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHICH COULD LEAD TO FLASH FLOODING. IN ADDITION...A FEW SEVERE STORMS MAY BRING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER OR FLOODING...SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 24
In the hours before
Special weather statement, Jul 4, 4:37 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
437 AM CDT SAT JUL 4 2015
ARZ060-061-041030-
NEVADA AR-HEMPSTEAD AR-
437 AM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NEVADA AND EASTERN HEMPSTEAD
COUNTIES UNTIL 530 AM CDT...
AT 434 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PRESCOTT...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOPE...PRESCOTT...EMMET...BLEVINS...PERRYTOWN...ROSSTON...
WASHINGTON...WILLISVILLE...BODCAW...BLUFF CITY...WHITE OAK LAKE STATE
PARK...MCCASKILL...OZAN...CALE...OAKHAVEN...SUTTON...YOUNG...
MORRIS...BOUGHTON AND LANEBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND OTHERS
THAT WILL PRECEED AND ALSO FOLLOW...THAT WILL CONTRIBUTE TO ONGOING
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS
AND ACROSS LOW WATER CROSSINGS ...AND OTHER LOCATIONS OF HIGH .
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3400 9370 3396 9362 3396 9359 3388 9330
3384 9329 3383 9326 3383 9323 3380 9318
3382 9314 3378 9310 3345 9312 3345 9320
3360 9360 3384 9376 3401 9381
TIME...MOT...LOC 0934Z 287DEG 24KT 3381 9343
06Local storm report, Jul 4, 4:57 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
457 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLASH FLOOD 4 WNW PRESCOTT 33.81N 93.45W
07/04/2015 NEVADA AR LAW ENFORCEMENT
HWY 371 CLOSED DUE TO FLOODING JUST WEST OF PRESCOTT.
&&
EVENT NUMBER SHV1500659
20Local storm report, Jul 4, 5:03 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
503 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM FLASH FLOOD 5 NE OAKHAVEN 33.78N 93.56W
07/04/2015 HEMPSTEAD AR LAW ENFORCEMENT
INTERSECTION OF HWY 332 AND HWY 195 CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER SHV1500660
20Local storm report, Jul 4, 5:12 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 1 NE BLEVINS 33.88N 93.56W
07/04/2015 HEMPSTEAD AR LAW ENFORCEMENT
HWY 29 FLOODED NORTHEAST OF BLEVINS.
&&
EVENT NUMBER SHV1500661
20Local storm report, Jul 4, 5:20 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
520 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD BLEVINS 33.87N 93.58W
07/04/2015 HEMPSTEAD AR LAW ENFORCEMENT
FLOODING ON HWY 371 IN BLEVINS.
&&
EVENT NUMBER SHV1500662
20Local storm report, Jul 4, 6:21 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
621 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD 3 W PRESCOTT 33.80N 93.44W
07/04/2015 NEVADA AR LAW ENFORCEMENT
STATE POLICE REPORT SOME OF US HIGWAY 371 UNDERWATER
AND MAYBE COMPROMISED
&&
EVENT NUMBER SHV1500663
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:03 AM CDT | Special Weather Statement | SHV | Howard | 57 min |
| Jul 4, 2:29 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 61 min |
| Jul 4, 2:53 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard | 52 min |
| Jul 4, 3:09 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Nevada | 4 hr |
| Jul 4, 3:30 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 60 min |
| Jul 4, 4:20 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 55 min |
| Jul 4, 4:37 AM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 53 min |
| Jul 4, 4:54 AM CDT | Flash Flood Watch | SHV | Columbia, Lafayette, Union | 14 hr |
| Jul 4, 5:34 AM CDT | Severe Thunderstorm Warning | SHV | Sevier | 56 min |
| Jul 4, 6:20 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 55 min |
| Jul 4, 7:54 AM CDT | Flash Flood Warning | SHV | Columbia, Lafayette, Miller, Union | 4 hr |
| Jul 4, 12:35 PM CDT | Flash Flood Warning | SHV | Columbia, Hempstead, Lafayette, Little River, Miller, Nevada | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.